Alert archive / Tennessee / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 17, NWS Morristown, TN

March 1, 2017Hamilton County, Marion County, Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Mar 1, 2017, 3:02 PM EST for Hamilton County, Marion County, Tennessee. It was in force for 58 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 1, 2017, 3:02 PM EST (20:02 UTC)
Expired
Mar 1, 2017, 4:00 PM EST
In force
58 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Hamilton County, TN, Marion County, TN

The radar

The Northeast Alabama radar (KHTX), 73 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 1, 3:02 PM ESTHAIL 1.75Jasper, TN
Mar 1, 3:16 PM ESTTSTM WND DMG3 Ssw Red Bank, TNGUST TO 67 MPH RECORDED BY DAVIS WEATHER STATION AT 33 FEET ABOVE GROUND LEVEL. SEVERAL LARGE TREES DOWN AND POWER POLES DAMAGED.
Mar 1, 3:17 PM ESTTSTM WND DMGRed Bank, TNTREES AND WIRES DOWN ON WELCH ROAD. REPORT VIA SOCIAL MEDIA.
Mar 1, 3:22 PM ESTHAIL 0.88Lookout Mountain, TN
Mar 1, 3:25 PM ESTHAIL 1Chattanooga, TN
Mar 1, 3:30 PM ESTTSTM WND DMGChattanooga, TNNUMEROUS TREES AND WIRES DOWN ACROSS HAMILTON COUNTY.
Mar 1, 3:30 PM ESTHAIL 1.75Chattanooga, TN
Mar 1, 3:45 PM ESTTSTM WND DMGChattanooga, TNONE BUSINESS HAD ITS ROOF BLOWN OFF AND THERE ARE SEVERAL TREES INTO HOUSES.
Mar 1, 3:45 PM ESTTSTM WND DMGChattanooga, TNONE LIGHT POLE DOWN AND TENT BLOWN ACROSS STREET ON UNIVERSITY OF TENNESSEE-CHATTANOOGA CAMPUS.
Mar 1, 3:45 PM ESTHAIL 0.25Chattanooga, TNAT WDEF STUDIO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 1, 12:48 PM ESTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.0 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2017-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 694 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2017-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 361 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
694 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
842 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
361 m²/s²
0-3 km storm-relative helicity
344 m²/s²
Significant tornado parameter
1.6
Supercell composite
9.1

Open this sounding in Storm Lab

The text

As transmitted.

380 
WUUS54 KMRX 012002
SVRMRX
TNC065-115-012100-
/O.NEW.KMRX.SV.W.0017.170301T2002Z-170301T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Morristown TN
302 PM EST WED MAR 1 2017

The National Weather Service in Morristown has issued a

* Severe Thunderstorm Warning for...
  Southern Marion County in eastern Tennessee...
  Southern Hamilton County in eastern Tennessee...

* Until 400 PM EST/300 PM CST/

* At 301 PM EST/201 PM CST/, a severe thunderstorm was located near
  Jasper, moving east at 40 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Chattanooga, Jasper, Soddy-Daisy, Signal Mountain, South Pittsburg,
  Walden, Lakesite, Whitwell, Kimball, Ridgeside, Fairmount,
  Harrison, Red Bank, Collegedale, Powells Crossroads, Orme, Lookout
  Mountain, Foster Falls S.p., East Ridge and Ooltewah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 700 PM EST/600 PM CST/ for
eastern Tennessee.

LAT...LON 3499 8582 3518 8573 3520 8540 3515 8539
      3520 8534 3522 8499 3513 8503 3508 8500
      3504 8500 3502 8496 3499 8498 3498 8550
TIME...MOT...LOC 2001Z 269DEG 33KT 3504 8555 

HAIL...1.75IN
WIND...60MPH
 
$$

mjb
2 follow-up statements
474 
WWUS54 KMRX 012029
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
329 PM EST WED MAR 1 2017

TNC065-115-012100-
/O.CON.KMRX.SV.W.0017.000000T0000Z-170301T2100Z/
Marion TN-Hamilton TN-
329 PM EST WED MAR 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM
EST/300 PM CST/ FOR SOUTHEASTERN MARION AND SOUTHERN HAMILTON
COUNTIES...

At 329 PM EST/229 PM CST/, a severe thunderstorm was located 7 miles
east of Lakesite, or 9 miles west of Cleveland, moving east at 70
mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Chattanooga, Lakesite, Ridgeside, Harrison, Red Bank, Collegedale,
East Brainerd, Lookout Mountain, East Ridge, Ooltewah, Hicks Gap
S.p., Middle Valley, Apison and Harrison Bay S.p..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 700 PM EST/600 PM CST/ for
eastern Tennessee.

LAT...LON 3512 8532 3521 8518 3522 8499 3513 8503
      3508 8500 3504 8500 3502 8496 3499 8498
      3499 8562
TIME...MOT...LOC 2029Z 256DEG 60KT 3517 8503 

HAIL...1.00IN
WIND...60MPH
 
$$

GM
921 
WWUS54 KMRX 012050 RRA
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
350 PM EST WED MAR 1 2017

TNC115-012059-
/O.CAN.KMRX.SV.W.0017.000000T0000Z-170301T2100Z/
Marion TN-
350 PM EST WED MAR 1 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARION COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
Marion County. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 700 PM EST for eastern
Tennessee.

LAT...LON 3511 8524 3513 8503 3508 8500 3504 8500
      3502 8496 3499 8498 3501 8530
TIME...MOT...LOC 2049Z 258DEG 60KT 3506 8510 

$$

TNC065-012100-
/O.CON.KMRX.SV.W.0017.000000T0000Z-170301T2100Z/
Hamilton TN-
350 PM EST WED MAR 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EST
FOR SOUTHEASTERN HAMILTON COUNTY...

At 349 PM EST, a severe thunderstorm was located near Harrison, or 8
miles east of Chattanooga, moving east at 70 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Chattanooga, Ridgeside, Harrison, Collegedale, East Brainerd, Apison,
Ooltewah and East Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 700 PM EST for eastern
Tennessee.

LAT...LON 3511 8524 3513 8503 3508 8500 3504 8500
      3502 8496 3499 8498 3501 8530
TIME...MOT...LOC 2049Z 258DEG 60KT 3506 8510 

HAIL...1.00IN
WIND...60MPH
 
$$

GM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 2:37 PM EST, 25 minutes earlier.

Area forecast discussion, Mar 1, 2:37 PM EST, 25 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
237 PM EST Wed Mar 1 2017

.SHORT TERM (Tonight and Thursday)...
The threat of damaging winds, hail, and isolated tornadoes will
continue to the south of I-40 over the next few hours. Within that
area, severe weather parameters indicate the southern Plateau and
Chattanooga areas have the highest threat. The HRRR seems to have a
better handle on the timing of storms than it did this morning, and
it shows the severe threat winding down around 6 pm. Will include a
pre-first period in the forecast to address the storms and severe
threat.

Obs show a few locations with winds near advisory criteria, so the
Wind Advisory will be continued for the entire area until midnight.
Wtih fropa occurring between 00z and 03z, winds will shift to the W-
NW, and decrease in intensity. Will end the wind advisory for all
locations, including the mountains, at midnight. PoPs will also be
dropped after midnight, with skies clearing as dry air aloft builds
in. With a NW flow providing cold advection through tomorrow,
temperatures will be much cooler, with highs in the upper 40s to
upper 50s.

.LONG TERM (Thursday Night through Wednesday)...
Brief zonal flow on Thursday night will become northwesterly by
Friday morning as a secondary dry cold front tracks through the
area.  This will bring in another surge of cool...dry air for
Friday/Friday night.  Highs on Friday will range from the 30s
mountains to 40s and low 50s across lower elevations.  Lows Friday
night will generally be in the 20s and lower 30s.  A ridge of high
pressure will build in for the weekend in...beginning a warming
trend and continuing the dry conditions.  The main system of the
extended will be a low pressure system moving through the region
Monday into Tuesday.  The main frontal passage on Tuesday should be
accompanied by a line of convection.  Behind the system...another
dry...cool air mass will push in for Wednesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             42  58  34  53 /  10   0   0  10
Knoxville McGhee Tyson Airport, TN  40  54  32  47 /  20   0   0  10
Oak Ridge, TN                       39  53  32  47 /  10   0   0  10
Tri Cities Airport, TN              38  50  30  43 /  40   0   0  10

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Wind Advisory until midnight EST tonight for Cherokee-Clay.

TN...Wind Advisory until midnight EST /11 PM CST/ tonight for
     Anderson-Bledsoe-Blount Smoky Mountains-Bradley-Campbell-
     Claiborne-Cocke Smoky Mountains-East Polk-Grainger-Hamblen-
     Hamilton-Hancock-Hawkins-Jefferson-Johnson-Knox-Loudon-
     Marion-McMinn-Meigs-Morgan-NW Blount-North Sevier-Northwest
     Carter-Northwest Cocke-Northwest Greene-Northwest Monroe-
     Rhea-Roane-Scott TN-Sequatchie-Sevier Smoky Mountains-
     Southeast Carter-Southeast Greene-Southeast Monroe-Sullivan-
     Unicoi-Union-Washington TN-West Polk.

VA...Wind Advisory until midnight EST tonight for Lee-Russell-Scott-
     Washington-Wise.

&&

DGS/MJB
Hazardous weather outlook, Mar 1, 2:48 PM EST, 14 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Morristown TN
248 PM EST Wed Mar 1 2017

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-021000-
Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins-
Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen-
Northwest Cocke-Cocke Smoky Mountains-Northwest Greene-
Southeast Greene-Washington TN-Unicoi-Northwest Carter-
Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount-
Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains-
Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-
Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee-
Wise-Scott-Russell-Washington-
248 PM EST Wed Mar 1 2017 /148 PM CST Wed Mar 1 2017/

This Hazardous Weather Outlook is for portions of Southwest North
Carolina...East Tennessee and Southwest Virginia.

.DAY ONE...This Afternoon and Tonight

A Tornado Watch is in effect for most of Southeast Tennessee
until 7 PM EST. Storms in Southeast Tennessee...including the
Chattanooga area...will be capable of producing damaging winds,
large hail, and a few tornadoes. The threat of severe storms is
expected to end around 6 pm.

Additionally, strong south to southwest winds of 20 to 30 mph
with gusts up to 45 mph will be possible across East Tennessee
this evening. A wind advisory is in effect until midnight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this evening in support of
severe weather operations.

In the hours before

Local storm report, Mar 1, 2:55 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
255 PM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     HAIL             2 NE ORME               35.03N 85.78W
03/01/2017  E2.50 INCH       MARION             TN   EMERGENCY MNGR

&&

EHAGNER
Local storm report, Mar 1, 2:56 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
256 PM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     FLASH FLOOD      CLINTON                 36.09N 84.13W
03/01/2017                   ANDERSON           TN   PUBLIC

            CREEK OUT OF ITS BANKS ON GAMBLE FARM. REPORT FROM SOCIAL
            MEDIA.

&&

EHAGNER
Local storm report, Mar 1, 2:57 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
257 PM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     FLASH FLOOD      CLINTON                 36.09N 84.13W
03/01/2017                   ANDERSON           TN   PUBLIC

            FLOODING ALONG MARLOW ROAD. REPORT FROM SOCIAL MEDIA.

&&

EHAGNER
Special weather statement, Mar 1, 2:59 PM EST, 3 minutes before
Special Weather Statement
National Weather Service Morristown TN
259 PM EST WED MAR 1 2017

TNZ081>086-099-100-012100-
Sequatchie-Rhea-Bledsoe-Northwest
Monroe-Bradley-Hamilton-Meigs-McMinn-
259 PM EST WED MAR 1 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN RHEA...
NORTHERN BRADLEY...SOUTHEASTERN SEQUATCHIE...MEIGS...SOUTH CENTRAL
BLEDSOE...MCMINN...NORTHWESTERN MONROE AND EASTERN HAMILTON
COUNTIES...

At 256 PM EST/156 PM CST/, radar indicated strong thunderstorms were
located along a line extending from 7 miles northeast of Decatur to
near Fairmount. Movement was east at 30 mph.

Locations impacted include...
Chattanooga, Cleveland, Athens, Dayton, Sweetwater, Dunlap,
Madisonville, Decatur, Soddy-Daisy, Walden, Lakesite, Charleston,
Harrison, Fairmount, Collegedale, Graysville, Niota, Calhoun,
Cartwright and Flat Top Mountain.

LAT...LON 3529 8551 3572 8475 3569 8463 3565 8462
      3563 8458 3564 8454 3562 8451 3565 8452
      3566 8450 3560 8427 3507 8505
TIME...MOT...LOC 1956Z 292DEG 25KT 3559 8468 3525 8538

mjb
Local storm report, Mar 1, 3:01 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
301 PM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      7 N OAK RIDGE           36.06N 84.30W
03/01/2017                   ANDERSON           TN   BROADCAST MEDIA

            FLOODING AT PONDEROSA ZOO.

&&

EHAGNER
Local storm report, Mar 1, 3:02 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
302 PM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     HAIL             JASPER                  35.06N 85.63W
03/01/2017  E1.75 INCH       MARION             TN   EMERGENCY MNGR

&&

EHAGNER

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 9:37 AM ESTSevere Thunderstorm WarningMRXAnderson, Campbell, Morgan, Roane, Scott53 min
Mar 1, 10:30 AM ESTSevere Thunderstorm WarningMRXAnderson, Campbell, Claiborne, Grainger, Knox, Roane and 1 more45 min
Mar 1, 11:06 AM ESTSevere Thunderstorm WarningMRXCampbell, Claiborne, Hancock, Hawkins54 min
Mar 1, 11:10 AM ESTSevere Thunderstorm WarningMRXHancock, Hawkins, Sullivan65 min
Mar 1, 11:15 AM ESTSpecial Weather StatementMRXAnderson, Grainger, Jefferson, Knox60 min
Mar 1, 11:43 AM ESTSpecial Weather StatementMRXGrainger, Union62 min
Mar 1, 12:00 PM ESTAreal Flood AdvisoryMRXCampbell, Claiborne3 hr
Mar 1, 12:14 PM ESTSpecial Weather StatementMRXSullivan, Washington46 min
Mar 1, 12:21 PM ESTSevere Thunderstorm WarningMRXJohnson, Sullivan24 min
Mar 1, 12:28 PM ESTSpecial Weather StatementMRXSullivan, Washington62 min
Mar 1, 12:52 PM ESTSpecial Weather StatementMRXBledsoe, Rhea38 min
Mar 1, 12:58 PM ESTSpecial Weather StatementMRXCarter, Johnson, Sullivan, Washington62 min
Mar 1, 1:04 PM ESTSpecial Weather StatementMRXGreene, Hamblen, Jefferson56 min
Mar 1, 1:06 PM ESTSevere Thunderstorm WarningMRXCarter, Johnson, Sullivan, Washington54 min
Mar 1, 1:11 PM ESTSevere Thunderstorm WarningMRXBledsoe, Rhea29 min
Mar 1, 1:22 PM ESTAreal Flood AdvisoryMRXAnderson, Morgan, Roane3 hr
Mar 1, 1:23 PM ESTSevere Thunderstorm WarningMRXAnderson, Blount, Knox, Loudon, Roane52 min
Mar 1, 1:35 PM ESTFlash Flood WarningMRXAnderson, Knox, Loudon, Roane3 hr
Mar 1, 1:51 PM ESTAreal Flood AdvisoryMRXBledsoe, Rhea3 hr
Mar 1, 1:58 PM ESTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Marion, Meigs, Rhea, Sequatchie62 min
Mar 1, 2:06 PM ESTFlash Flood WarningMRXAnderson, Grainger, Knox, Union3 hr
Mar 1, 2:07 PM ESTSpecial Weather StatementMRXCocke, Hamblen, Jefferson, Knox, Sevier53 min
Mar 1, 2:22 PM ESTAreal Flood AdvisoryMRXCocke, Grainger, Hamblen, Jefferson, Sevier3 hr
Mar 1, 2:28 PM ESTAreal Flood AdvisoryMRXGreene, Hawkins3 hr
Mar 1, 2:29 PM ESTSpecial Weather StatementMRXCarter, Greene, Unicoi, Washington46 min
Mar 1, 2:30 PM ESTSevere Thunderstorm WarningMRXMarion45 min
Mar 1, 2:59 PM ESTSpecial Weather StatementMRXHamilton, McMinn, Meigs, Rhea61 min
Mar 1, 3:00 PM ESTFlash Flood WarningMRXGrainger, Hamblen, Jefferson3 hr
Mar 1, 3:03 PM ESTSpecial Weather StatementMRXBlount, Cocke, Jefferson, Loudon, Sevier57 min
Mar 1, 3:20 PM ESTSevere Thunderstorm WarningMRXBlount, Knox, Sevier30 min
Mar 1, 3:30 PM ESTAreal Flood AdvisoryMRXBlount, Knox3 hr
Mar 1, 3:30 PM ESTSpecial Weather StatementMRXMcMinn, Monroe60 min
Mar 1, 3:35 PM ESTSevere Thunderstorm WarningMRXBradley, Hamilton, McMinn, Meigs, Monroe, Polk55 min
Mar 1, 3:59 PM ESTSpecial Weather StatementMRXCarter, Cocke, Greene, Monroe, Sevier, Unicoi46 min
Mar 1, 4:03 PM ESTAreal Flood AdvisoryMRXHawkins, Sullivan, Washington117 min
Mar 1, 4:10 PM ESTSevere Thunderstorm WarningMRXBlount, Monroe18 min
Mar 1, 4:27 PM ESTSevere Thunderstorm WarningMRXPolk18 min
Mar 1, 4:31 PM ESTAreal Flood AdvisoryMRXCocke, Greene, Jefferson3 hr
Mar 1, 4:46 PM ESTFlash Flood WarningMRXBlount, Jefferson, Knox, Loudon, Sevier3 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.